# SDR ANCF2018110900001

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N747AV
- Make and model: Airbus A321-231
- Aircraft serial: 6861
- Aircraft time: 9,760 hours, 3,338 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH THE LANDING GEAR DID NOT DOWN, THE LANDING GEAR DOORS NEITHER DURING FINAL APPROACH THE LANDING GEAR LEVER WAS RECYCLE WITH OUT NORMAL OPERATION.  AFTER THE GO AROUND WAS PERFORM THE ECAM ACTIONS AND FINALY THE GRAVITY EXTENSIÓN PROCEDURES WITH SATISFACTORY LANDING GEAR EXTENSIÓN.
